Choice of nodes for interpolation by parabolic splines
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1990), pp. 67-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1990_4_a11,
author = {A. A. Shumeiko},
title = {Choice of nodes for interpolation by parabolic splines},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {67--71},
year = {1990},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1990_4_a11/}
}
A. A. Shumeiko. Choice of nodes for interpolation by parabolic splines. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1990), pp. 67-71. http://geodesic.mathdoc.fr/item/IVM_1990_4_a11/